# SDR CA070329002

- Difficulty date: March 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CN6272017203
- Condition: Broken
- Location: Hyd Line
- Part time: 5,723 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AC EXPERIENCED A COMMANDED IFSD DUE TO OIL PRESSURE LOSS DURING CRUISE. DURING FLIGHT, PILOT NOTICED OIL PRESSURE DECREASING STEADILY DURING CRUISE. AT 36 PSI OIL PRESSURE, PILOT INITIATED A COMMANDED SHUTDOWN OF THE NR 2 ENGINE AND DIVERTED INTO BILLINGS FOR AN UNEVENTFUL SINGLE ENGINE LANDING.  UPON INSPECTION OF ENGINE, MECHANICS NOTICED A STATIC OIL LEAK FROM THE BOTTOM OF GEARBOX. AFTER FURTHER INSPECTION, IT WAS NOTICED THAT THE BRACKET HOLDING THE HYD LINE TO GEARBOX AT 6:30 ON THE AFT AGB FLANGE HAD BROKEN OFF, AND CONTACTED THE BOTTOM OF THE GEARBOX JUST ABOVE THE BRACKET LOCATION, HAD WORN A HOLE IN THE AGB HOUSING, RESULTING IN THE OIL LOSS. ENGINE IS BEING REMOVED AND REPLACED, ANOTHER ENGINE
